# SDR SWIA20250701406

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 24R IN MULTIPLE LOCATIONS BETWEEN FS581 AND FS597.  PERFORMED STRINGER SPLICE REPAIR AND INSTALLED ALL REPAIR PARTS AT STGR 24R BETWEEN FS565 AND FS661+32. REF. CRJ900 SRM 53-00-03-201-001-A02 FIGURE 53-00-03-995-806 SHEET 1, REO 690-53-31-958 REV -- DATED 202-05-14 AND DWG# SH690-33200 SHEET 1 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY.
